# SDR F3LA200200378

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Aircraft time: 18,962 hours, 8,613 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 18,961 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 6 CHECK, INSPECTION FOUND CORROSION IN THE AFT CARGO PIT FLOOR SUPPORT ANGLE AT STATION 750 TO 754.   REPAIR WAS PERFOMED BETWEEN STA 767 AND 787 AND FOUND TO BE WITHIN THE LIMITS ESTABLISHED IN SRM 53-60-15, FIGURE 101, DETAIL V.  THE PART WAS TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH SOPM 20-41-02
